Show simple item record

dc.contributor.author Delicado, Pedro
dc.contributor.author del Río, Manuel
dc.contributor.other Universitat Pompeu Fabra. Departament d'Economia i Empresa
dc.date.accessioned 2017-07-26T10:50:14Z
dc.date.available 2017-07-26T10:50:14Z
dc.date.issued 1999-10-01
dc.identifier https://econ-papers.upf.edu/ca/paper.php?id=422
dc.identifier.citation Journal of Nonparametric Statistics, 15 (1), 113-135, 2003
dc.identifier.uri http://hdl.handle.net/10230/1247
dc.description.abstract We introduce simple nonparametric density estimators that generalize the classical histogram and frequency polygon. The new estimators are expressed as linear combination of density functions that are piecewise polynomials, where the coefficients are optimally chosen in order to minimize the integrated square error of the estimator. We establish the asymptotic behaviour of the proposed estimators, and study their performance in a simulation study.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.relation.ispartofseries Economics and Business Working Papers Series; 422
dc.rights L'accés als continguts d'aquest document queda condicionat a l'acceptació de les condicions d'ús establertes per la següent llicència Creative Commons
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.title A generalization of histogram type estimators
dc.type info:eu-repo/semantics/workingPaper
dc.date.modified 2017-07-23T02:04:56Z
dc.subject.keyword convolution
dc.subject.keyword frequency polygon
dc.subject.keyword nonparametric density estimation
dc.subject.keyword smoothing techniques
dc.subject.keyword splines
dc.subject.keyword Statistics, Econometrics and Quantitative Methods
dc.rights.accessRights info:eu-repo/semantics/openAccess


This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account

Statistics

Compliant to Partaking